# SDR ASAA2022061838729

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 677 hours, 210 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 EEC C2 FAULT DISCOVERED DURING INTERROGATION OF SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM, IN REF TO T/C 05-020-01. GROUNDED - YES. DEFERRED ENG 1 EEC C2 FAULT AS PLT, LONG TIME DISPATCH (LTD) 225 FLIGHT HOURS, PER TASKCARD 05-020-01. REACCOMPLISHED TASK CARD 05-020-01, NO FAULTS NUMBER ONE OR TWO ENGINE, CLEARS PLT.
